zbMATH — the first resource for mathematics

Degenerate distributed control systems with fractional time derivative. (English) Zbl 1424.49007
Summary: The existence of a unique strong solution for the Cauchy problem to semilinear nondegenerate fractional differential equation and for the generalized Showalter-Sidorov problem to semilinear fractional differential equation with degenerate operator at the Caputo derivative in Banach spaces is proved. These results are used for search of solution existence conditions for a class of optimal control problems to a system described by the degenerate semilinear fractional evolution equation. Abstract results are applied to the research of an optimal control problem solvability for the equations system of Kelvin-Voigt fractional viscoelastic fluids.

49J20 Existence theories for optimal control problems involving partial differential equations
49K20 Optimality conditions for problems involving partial differential equations
76A10 Viscoelastic fluids
35R11 Fractional partial differential equations
35Q35 PDEs in connection with fluid mechanics
Full Text: DOI MNR
[1] [1] Bajlekova E.G., Fractional Evolution Equations in Banach Spaces, PhD thesis, Eindhoven University of Technology, University Press Facilities, Eindhoven, 2001 · Zbl 0989.34002
[2] [2] Mainardi F., Spada G., “Creep, relaxation and viscosity properties for basic fractional models in rheology”, The European Physics J., 193, Special Topics (2011), 133-160
[3] [3] Sviridyuk G.A., Fedorov V.E., Linear Sobolev Type Equations and Degenerate Semigroups of Operators, Inverse and Ill-Posed Problems, VSP, Utrecht, Boston, 2003 · Zbl 1102.47061
[4] [4] Fedorov V.E., Davydov P.N., “On nonlocal solutions of semilinear equations of the Sobolev type”, Differential Equations, 49:3 (2013), 338-347 · Zbl 1278.34067
[5] [5] Fedorov V.E., Gordievskikh D.M., “Resolving operators of degenerate evolution equations with fractional derivative with respect to time”, Russian Math., 59 (2015), 60-70 · Zbl 1323.47048
[6] [6] Fedorov V.E., Gordievskikh D.M., Plekhanova M.V., “Equations in Banach spaces with a degenerate operator under a fractional derivative”, Differential Equations, 51 (2015), 1360-1368 · Zbl 1330.47095
[7] [7] Fedorov V.E., Debbouche A., “A class of degenerate fractional evolution systems in Banach spaces”, Differential Equations, 49:12 (2013), 1569-1576 · Zbl 1296.34018
[8] [8] Gordievskikh D.M., Fedorov V.E., “Solutions for initial boundary value problems for some degenerate equations systems of fractional order with respect to the time”, The Bulletin of Irkutsk State University. Series Mathematics, 12 (2015), 12-22 · Zbl 1344.47054
[9] [9] Plekhanova M.V., “Quasilinear equations that are not solved the higher-order time derivative”, Sib. Math. J., 56 (2015), 725-735 · Zbl 1332.34017
[10] [10] Plekhanova M.V., “Nonlinear equations with degenerate operator at fractional Caputo derivative”, Math. Methods in the Appl. Sci., 2016 (to appear) · Zbl 1381.34021
[11] [11] Kostic M., “Abstract time-fractional equations: Existence and growth of solutions”, Fractional Calculus and Applied Analysis, 14:2 (2011), 301-316 · Zbl 1314.47061
[12] [12] Glushak A.V., “Correctness of Cauchy-type problems for abstract differential equations with fractional derivatives”, Russian Mathematics, 53:9 (2009), 10-19 · Zbl 1177.47090
[13] [13] Vorob’eva S.A., Glushak A.V., “An abstract Euler-Poisson-Darboux equation containing powers of an unbounded operator”, Differential Equations, 37:5 (2001), 743-746 · Zbl 1001.34048
[14] [14] Fursikov, A.V., Optimalnoe upravlenie raspredelennymi sistemami. Teoriya i prilozheniya., Nauchnaya Kniga, Novosibirsk, 1999, 350 pp. (in Russian) · Zbl 0938.93003
[15] [15] Fedorov V.E., Plekhanova M.V., “Optimal control of Sobolev type linear equations”, Differential equations, 40 (2004), 1548-1556 · Zbl 1095.49004
[16] [16] Fedorov V.E., Plekhanova M.V., “The problem of start control for a class of semilinear distributed systems of Sobolev type”, Proc. Steklov Inst. Math. (Suppl.), 275, suppl. 1 (2011), S40-S48 · Zbl 1294.93046
[17] [17] Plekhanova M.V., “Distributed control problems for a class of degenerate semilinear evolution equations”, J. of Computational and Applied Mathematics, 312 (2017), 39-46 · Zbl 1350.49004
[18] [18] Kochubei N., “Fractional-parabolic systems”, Potential Anal., 37 (2012), 1-30 · Zbl 1259.35218
[19] [19] Kamocki R., “On the existence of optimal solutions to fractional optimal control problems”, Applied Mathematics and Computation, 235 (2014), 94-104 · Zbl 1334.49010
[20] [20] Kerboua M., Debbouche A., Baleanu D., “Approximate controllability of Sobolev type fractional stochastic nonlocal nonlinear differential equations in Hilbert spaces”, Electronic J. of Qualitative Theory of Differential Equations, 58 (2014), 1-16 · Zbl 1324.93020
[21] [21] Showalter R.E., SIAM J. Math. Anal., 6 (1975), 25-42 paper Nonlinear degenerate evolution equations and partial differential equations of mixed type · Zbl 0268.35045
[22] [22] Sidorov N.A., “A class of degenerate differential equations with convergence”, Math. Notes., 35 (1984), 300-305 · Zbl 0555.34008
[23] [23] Ladyzhenskaya O.A., The Mathematical Theory of Viscous Incompressible Flow, Gordon and Breach, Science Publishers, New York-London-Paris, 1969 · Zbl 0184.52603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.